# SDR KBM2004F00070

- Difficulty date: January 24, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02086615
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE IGNITER TIP IS DEFECTIVE.  REMOVED AND REPLACED.
